# SDR LR7A2023010403261

- Difficulty date: January 11, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 60,439 hours, 35,649 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: MS2876260290
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DECENT NOSE GEAR HYDRAULIC LINE RUPTURED WHEN THE LANDING GEAR WAS SELECTED DOWN, THE UTILITY HYDRAULIC SYSTEM WENT TO ZERO AND UTILITY RESERVOIR WAS EMPTY. THE GEAR UNSAFE LIGHT WAS ILLUMINATED, NOSE GEAR INDICATING STILL IN TRANSIT. THE #1 AND #2 ENGINE DRIVEN HYDRAULIC LIGHTS ALONG WITH THE LEFT SIDE SUCTION BOOST PUMP LIGHT ILLUMINATED. RESULTING IN TAKING EMERGENCY ACTIONS DURING FLIGHT. / REPAIR BY REPLACEMENT OF NOSE LANDING GEAR ACTUATING CYLINDER / NLG DOWN PRESSURE  FLEXIBLE HOSE MS28762-6-0290 ACCOMPLISHED REF LOCKHEED SMP581 32-31, UTILITY RESERVOIR SERVICED REF SMP581 12-13, LEAK AND OPS CHECK GOOD. LP#50551
